# SDR SWIA201438060

- Difficulty date: May 21, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 20,301 hours, 12,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM TOP STRAP HAS SIGNS OF CORROSION AND DELAMINATION.  C-CHECK, R & R FLOORBEAM TOP STRAP IAW SRM AND REO.
